# SDR USAA070664

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 61,255 hours, 61,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727D + 17" TO +19", .5 INCH ABOVE STR 22L CENTER LINE HAS CRACK.  DOUBLER REPAIR FROM .050 2024-TS INSTALLED PER SRM 53-00-01, REP 31, DEFECT SIZE:  2 INCHES.
